# SDR USAASB04112

- Difficulty date: August 18, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 3400 · Navigation System
- Part: Static Line
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHL - FLT 477 - EN ROUTE FROM PHL-RDU, CREW REPORTED THE FIRST OFFICER ALTIMETER, AIRSPEED AND VSI WENT INOPERATIVE. CREW ALSO REPORTED THAT ON TAKEOFF ROLL, THE AUTO THROTTLES DISENGAGED AND THE N1 BUGS SLOWED TO ZERO.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESECURED THE QUICK DISCONNECT PITOT STATIC LINES OT THE NR 2 AIR DATA COMPUTER.  OPERATIONAL CHECK GOOD PER MM 34-12-00.  (M)
